| Model Number |
CAR-505 |
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cartridge was discarded and not received for evaluation.A photo was provided for evaluation which confirmed the venous luer was broken.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "make sure mated luer-connectors are secure but do not over-tighten, especially when connections are wet".
Event or Problem Description
A report was received on (b)(6) 2022 from the critical care nurse (ccn) of a patient of unspecified pathology, who stated blood was observed leaking from the cartridge during a continuous renal replacement therapy (crrt) on (b)(6) 2022.Additional information was received on 29 nov 2022 from the ccn who stated the patient did not experience any symptoms or require medical intervention.Following the event the patient continues to treat using the nxstage system.